# SDR 99ZZZX577

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1228
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608092
- Engine: Cont TSIO520BE
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Manifold
- Part number: 1H2418
- Condition: Worn
- Location: Engine
- Part time: 1,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PART OF INSPECTION, DEICE CONTROL AND MANIFOLD ARE CHECKED.  FOUND MANIFOLD NOT OPERATING CORRECTLY.  INTERNAL CHECK VALVES NOT SEALING WHEN AIR BLOWN IN ONE INLET AT A TIME.  THIS COULD HAVE AN EFFORT ON BOOT OPERATION IF ONE VACUUM PUMP FAILED BY ALLOWING SOME PRESSURE TO RUN BACK THROUGH INOPERATIVE PUMP.  AIRBORNE PRODUCT REF MEMO NR 39 RECOMMENDS REPLACEMENT AFTER 10 YEARS.  PART REPLACED ON THIS AIRCRAFT WAS 10 YEARS OLD.
